English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 15922569      Online Users : 41
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/18323

Title: Beam Vibrations with an Arbitrary Number of Cracks
Authors: Lin, Hai-Ping;Chang, Shun-Chang;Wu, Jian-Da
Contributors: 車輛科技研究所
Date: 2002-12
Issue Date: 2014-04-29T07:26:01Z
Publisher: Elsevier Ltd
Relation: Journal of Sound and Vibration, 258(5): 987-999
Appears in Collections:[車輛科技研究所] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML317View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback